# SDR AALA2020010769011

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 76,980 hours, 9,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR EPAS BATTERY GREEN LIGHT INOPERABLE. MAINTENANCE TROUBLESHOT AND FOUND CONNECTOR TO BATTERY LOOSE. MAINTENANCE SECURED CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-20.
